Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 20, 2009, 7:25 PM CDT for Crawford County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2009, 7:25 PM CDT (00:25 UTC)
- Expired
- Sep 21, 2009, 1:18 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 210025
FFWILX
ILC033-210630-
/O.NEW.KILX.FF.W.0036.090921T0025Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CDT SUN SEP 20 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 130 AM CDT MONDAY.
* AT 721 PM CDT...TRAINED WEATHER SPOTTERS REPORTED OVER 4 INCHES OF
RAINFALL NEAR PALESTINE IN CRAWFORD COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRIMBLE...ROBINSON...FLAT ROCK...HUTSONVILLE...AND PALESTINE.
TRAINED SPOTTERS REPORTED WATER FLOWING OVER ROUTE 33 IN 4 PLACES
BETWEEN OBLONG AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
3917 8767 3916 8765 3915 8766 3912 8766
3906 8758 3900 8758 3896 8753
$$
SHIMON3 follow-up statements
000
WGUS73 KILX 210245
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT SUN SEP 20 2009
ILC033-210630-
/O.CON.KILX.FF.W.0036.000000T0000Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-
945 PM CDT SUN SEP 20 2009
...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
130 AM CDT FOR CRAWFORD COUNTY...
AT 939 PM CDT...ADDITIONAL RAINS WERE EXPECTED TO AFFECT CRAWFORD
COUNTY THROUGH 11 PM. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH WILL
BE POSSIBLE. THIS RAINFALL COULD AGGRAVATE ANY FLOODING FROM THE
PREVIOUS RAINS...ESPECIALLY ALONG COUNTY ROAD 33 BETWEEN OBLONG
AND PALESTINE.
LOCATIONS IMPACTED INCLUDE PALESTINE...TRIMBLE...FLAT ROCK...
HUTSONVILLE...AND OBLONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
3917 8767 3916 8765 3915 8766 3912 8766
3906 8758 3900 8758 3896 8753
$$
SHIMON000
WGUS73 KILX 210442
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CDT SUN SEP 20 2009
ILC033-210630-
/O.CON.KILX.FF.W.0036.000000T0000Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-
1142 PM CDT SUN SEP 20 2009
...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
130 AM CDT FOR CRAWFORD COUNTY...
AT 1141 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING STILL
OCCURRING ALONG COUNTY ROAD 33 SOUTH OF PALESTINE...AS WELL AS
ALONG VARIOUS COUNTY ROADS IN EASTERN CRAWFORD COUNTY.
LOCATIONS IMPACTED INCLUDE PALESTINE...TRIMBLE...FLAT ROCK...
HUTSONVILLE...AND OBLONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE
IN LINCOLN.
&&
LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
3917 8767 3916 8765 3915 8766 3912 8766
3906 8758 3900 8758 3896 8753
$$
SHIMON000
WGUS73 KILX 210618
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
118 AM CDT MON SEP 21 2009
ILC033-210628-
/O.CAN.KILX.FF.W.0036.000000T0000Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-
118 AM CDT MON SEP 21 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR CRAWFORD COUNTY...
THE FLOODING HAS LARGELY RECEDED AND NO LONGER POSES A SIGNIFICANT
THREAT.
LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
3917 8767 3916 8765 3915 8766 3912 8766
3906 8758 3900 8758 3896 8753
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:36 PM CDT, 49 minutes earlier.
Area forecast discussion, Sep 20, 6:36 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 636 PM CDT SUN SEP 20 2009 .DISCUSSION... ISSUED 246 PM CDT SUN SEP 20 2009 MAIN CONCERN CONTINUES TO BE CHANCES OF PCPN THROUGH ENTIRE FORECAST PACKAGE. NAM-WRF AND GFS HAVE FINALLY GOTTEN A HANDLE ON CURRENT SITUATION...SO CONFIDENCE IS NOW MUCH HIGHER THAN WITH PREVIOUS FORECASTS. LONG TERM MODELS ARE COMING INTO BETTER AGREEMENT WITH THE UPPER LVL SYSTEM MOVING ACROSS THE AREA...HOWEVER THERE ARE STILL SOME TIMING DIFFERENCES. ECMWF APPEARS IN BETTER AGREEMENT AND HAS BETTER CONTINUITY THAN THE GFS. ECMWF ALSO AGREES WELL WITH CANADIAN AND SO WILL FOLLOW A BLEND HERE. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT CURRENT PCPN HAS LEFT A NICE SWATH OF HEAVY RAINFALL IN WESTERN PARTS OF THE CWA. HEAVIEST RAINFALL HAS BEEN WEST OF SPI EXTENDING FROM SOUTH OF JACKSONVILLE (IJX) TO THE ILLINOIS RIVER SOUTHWEST OF PIA. HIGHEST AMOUNTS HAVE BEEN NEAR IJX BETWEEN 3.5 AND 5 INCHES. THE AREA OF PCPN THAT CAUSED THE HEAVY RAINFALL APPEARS (BASED ON RADAR AND SATELLITE) TO HAVE WEAKENED SOMEWHAT OVER LAST COUPLE OF HOURS AS IT HAS MOVED NORTH. HOWEVER...ADDITIONAL PCPN WILL CONTINUE THIS EVENING IN THE NORTH WITH SCATTERED PCPN IN THE EAST. MODEL TREND IS FOR MOST OF PCPN TO END BEFORE MIDNIGHT WITH SMALL CHANCES IN THE EAST AFTER MIDNIGHT. WITH ALL THE MOISTURE ON THE SFC AND LIGHT WINDS TONIGHT...CONDITIONS ARE FAVORABLE FOR FOG FORMATION OVER AREAS THAT RECEIVED THE RAINFALL. SO HAVE INCLUDED MENTION OF AREAS FOG IN THE WEST AND PATCHY FOG IN THE EAST FOR OVERNIGHT. THIS SYSTEM WILL MOVE EAST OVERNIGHT AND ILX CWA SHOULD BE IN BETWEEN SYSTEMS TOMORROW...GIVING A DRY FORECAST. HOWEVER...WILL KEEP SCHC IN THE GRIDS FOR TOMORROW. THE MODELS THEN CONTINUE WITH A DEVELOPING CUTOFF SYSTEM IN THE PLAINS WITH A RESULTING SFC FRONT WEST OF THE AREA. SOME PCPN IS POSSIBLE IN WESTERN IL TOMORROW NIGHT AS THE FRONT SLOWLY MOVES INTO THE REGION. THE FRONT WILL MOVE INTO THE STATE ON MAKE SLOW PROGRESS EASTWARD THROUGH WED. THEREFORE PCPN CHANCES WILL CONTINUE INTO WED WITH HIGHEST CHCS TUE WHEN FRONT FIRST ENTERS THE CWA. CHANCES WILL DECREASE TUE NIGHT AND WED AS THE FORCING ALONG THE FRONT WEAKENS. NAM-WRF INDICATES A SECONDARY LOW SYSTEM ON THE FRONT THAT MOVES UP INTO IL WED AND WED NIGHT. GFS DOES NOT HAVE THIS AND AM NOT SURE ABOUT THIS DETAIL JUST YET SO WILL KEEP SCHC POPS IN THE GRIDS FOR WED NIGHT FOR NOW. GUIDANCE TEMPS AGAIN LOOK ON THE WARM SIDE WITH PCPN FORECAST AND LOTS OF CLOUD COVER. DECREASED GUIDANCE TEMPS DURING THE DAY BY UP TO 5-6 DEGREES FOR TUE AND WED. LONG TERM...THURSDAY THROUGH SUNDAY GFS REMAINS OUT TO LUNCH WITH TIMING AND HANDLING OF THE CUTOFF LOW IN THE PLAINS. ECMWF AND CANADIAN LOOK BETTER. SO SHOULD BE A LULL IN PCPN CHANCES THUR AND THUR NIGHT BUT THEN START TO PICK UP AGAIN FOR FRIDAY THROUGH SATURDAY. ANOTHER FRONTAL SYSTEM WILL BEGIN TO PUSH INTO THE WESTERN IL FRI INCREASING MOISTURE ADVECTION FROM THE GULF...THEREBY BRINGING THE RETURN OF PCPN TO THE CWA. THE CUTOFF SYSTEM AND ASSOCIATED SFC LOW WILL SLOWLY MOVE ENE ACROSS THE AREA WITH PCPN CHANCES CONTINUING INTO FRIDAY NIGHT AND SATURDAY. AS THE SYSTEM THEN GETS CAUGHT UP IN THE MID LEVEL PATTERN...PCPN CHANCES SHOULD DECREASE FOR SAT NIGHT AND SUNDAY. MEX GUIDANCE TEMPS STILL TOO WARM GIVEN AMOUNT OF CLOUD COVER AND PCPN FORECAST THROUGH THE PERIOD. A DECREASE OF 6+ DEGREES WAS AGAIN WARRANTED FOR THUR THROUGH FRIDAY. SAT AND SUNDAY GUIDANCE LOOKED OK FOR NOW. AUTEN && .AVIATION... ISSUED 636 PM CDT SUN SEP 20 2009...FOR THE 00Z TAFS THE MESO VORTEX THAT TRIGGERED TODAYS WAVE OF LOCALLY HEAVY RAINS HAS LIFTING NORTH OF THE CWA. A LINGERING BAND OF PRECIP IN THE SE COUNTIES SHOULD REMAIN SE OF OUR TAF SITES. A FEW SHOWERS OR SOME LIGHT DRIZZLE WILL BE POSSIBLE FOR A FEW MORE HOURS BEHIND THE MESO LOW...FOR THE TAF SITES OF PIA/BMI/CMI. WILL KEEP A VCSH IN PLACE FOR THE NEXT FEW HOURS. SHORT TERM CONCERNS ARE POTENTIAL FOR VLIFR VIS/CIG FOR BMI THIS EVENING...THEN A RETURN TO VLIFR FOG/CIG FOR LATE TONIGHT. WESTERN CWA WILL HAVE A BETTER CHANCE OF DENSE FOG...WHERE THE HEAVIER RAINS FELL. WILL INCLUDE TEMPOS FOR VLIFR VIS/CIG BTWN 11Z-13Z FOR SPI/PIA. FORECAST SOUNDING SHOW SOME CLEARING DEVELOPING FROM WEST TO EAST ON MONDAY. CLEARING SHOULD REACH SPI BY 16Z...AND PROGRESS EASTWARD IN THE AFTERNOON. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 20, 3:14 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 314 PM CDT SUN SEP 20 2009 ILZ027>031-036>038-040>043-047>053-211200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 314 PM CDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...TONIGHT LINGERING THUNDERSTORMS WILL DIMINISH THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. WITH THE HEAVY RAINFALL THAT OCCURRED EARLIER IN THE DAY...AREAS OF DENSE FOG WILL BE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL SLOWLY PUSH TOWARD THE AREA FROM THE WEST. THIS WILL BRING SCATTERED THUNDERSTORMS MONDAY NIGHT...LINGERING INTO TUESDAY NIGHT. THE ARRIVAL OF ANOTHER COLD FRONT WILL BRING MORE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-211200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 314 PM CDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...BUT SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL PUSH THROUGH THE AREA ON TUESDAY...BRINGING SCATTERED THUNDERSTORMS WHICH WILL LINGER INTO WEDNESDAY. THE ARRIVAL OF ANOTHER COLD FRONT WILL BRING MORE THUNDERSTORMS FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Sep 20, 1:33 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
133 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/20/2009 M4.22 INCH MORGAN IL MESONET
TOTAL FROM 9 AM TO NOON. SWOP REPORT.
&&
GEELHARTLocal storm report, Sep 20, 2:18 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 1 SSE JACKSONVILLE 39.71N 90.23W
09/20/2009 M4.72 INCH MORGAN IL CO-OP OBSERVER
&&
GEELHARTLocal storm report, Sep 20, 2:42 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN BROADWELL 40.07N 89.44W
09/20/2009 M1.53 INCH LOGAN IL NWS EMPLOYEE
SINCE NOON
&&
GEELHARTLocal storm report, Sep 20, 3:23 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD WOODSON 39.63N 90.22W
09/20/2009 MORGAN IL EMERGENCY MNGR
*** 1 FATAL *** MAN ENTERED A FLOODED POND TO FREE DEBRIS
FROM AN INTAKE VALVE, AND GOT CAUGHT IN THE INFLOW.
LOCATED JUST WEST OF WOODSON IN THE LONGERAN LAKE
SUBDIVISION.
&&
GEELHARTLocal storm report, Sep 20, 3:31 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/20/2009 M3.90 INCH MORGAN IL CO-OP OBSERVER
RAINFALL SINCE 7AM
1100 AM FLOOD WOODSON 39.63N 90.22W
09/20/2009 MORGAN IL EMERGENCY MNGR
*** 1 FATAL *** MAN ENTERED A FLOODED POND TO FREE DEBRIS
FROM AN INTAKE VALVE, AND GOT CAUGHT IN THE INFLOW.
LOCATED JUST WEST OF WOODSON IN THE LONGERAN LAKE
SUBDIVISION.
1200 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/20/2009 M4.22 INCH MORGAN IL MESONET
TOTAL FROM 9 AM TO NOON. SWOP REPORT.
1200 PM HEAVY RAIN 2 S JACKSONVILLE 39.70N 90.23W
09/20/2009 M4.76 INCH MORGAN IL MESONET
REPORTED IN SOUTH JACKSONVILLE SINCE 830 AM. COCORAHS
REPORT.
1215 PM FLOOD 2 S PHILADELPHIA 39.89N 90.12W
09/20/2009 CASS IL MESONET
FLOODING OF LOW LYING COUNTRY ROADS REPORTED. SWOP REPORT
1250 PM HEAVY RAIN 3 SSW SPRINGFIELD 39.74N 89.67W
09/20/2009 M1.38 INCH SANGAMON IL MESONET
MEASURED IN JEROME IN 1 HOUR. SWOP REPORT.
1252 PM HEAVY RAIN 3 NW SPRINGFIELD 39.81N 89.68W
09/20/2009 M1.39 INCH SANGAMON IL ASOS
MEASURED AT CAPITAL AIRPORT IN JUST OVER AN HOUR.
0111 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
09/20/2009 M1.55 INCH MENARD IL MESONET
1-HOUR TOTAL. SWOP REPORT.
0120 PM HEAVY RAIN 3 SSW SPRINGFIELD 39.74N 89.67W
09/20/2009 M1.89 INCH SANGAMON IL MESONET
REPORTED IN JEROME SINCE NOON. SWOP REPORT.
0200 PM HEAVY RAIN 1 SSE JACKSONVILLE 39.71N 90.23W
09/20/2009 M4.72 INCH MORGAN IL CO-OP OBSERVER
0240 PM HEAVY RAIN BROADWELL 40.07N 89.44W
09/20/2009 M1.53 INCH LOGAN IL NWS EMPLOYEE
SINCE NOON
&&
GEELHARTLocal storm report, Sep 20, 6:12 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
09/20/2009 M3.32 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR RAINFALL
&&
25Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.